Ask an expert
Question

06 Oct 2009

Feels like IBS
since yesterday afternoon (fr 15:00), i' ve been experiencing this soreness in the abdominal area. thought it might be constipation, but it' s not. last night i took 2 bevispas tablets just to alleviate the pain so that I can at least just get some relieve. it did help but this morning after breakfast it started again. and sofar i have taken scopex (1), painomal (1) and mybulen (2) it hurts like crazy. do you think IBS has flared up again (i do have a history with this) but this feels different. all over tender and sore to the touch.
Answer 1,197 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Liesl
Rather let your doctor have a look, you may have a peptic ulcer or gastritis and mybulen could actually aggravate this.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.